# SDR C2XA11CL103

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145
- Aircraft serial: 145565
- Aircraft time: 22,276 hours, 16,861 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Rt Inbd Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SPOILER FAIL MESSAGE IN LEVEL CRUISE FLIGHT, THEN PERFORMED THE CFM CHECK LIST AND THE MESSAGE CONTINUED WITH A NOTED CHANGE IN OPEN/CLOSED MESSAGE FREQUENCY ON EICAS DISPLAY.  NO CHANGES WITH OPEN/CLOSED MESSAGES ON DESCENT OR LANDING WERE NOTED.  ACFT LANDED WITHOUT INCIDENT WHERE MX R & R RT INBD SPOILER PROXIMITY SWITCH.  OPS CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
